دانلود مقاله ISI انگلیسی شماره 51439
عنوان فارسی مقاله

تاثیر ارزش ورشکستگی بر کنترل ریسک بهینه برای مدل های انتشار با بیمه اتکایی متناسب

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
51439 2007 11 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
The influence of bankruptcy value on optimal risk control for diffusion models with proportional reinsurance
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Insurance: Mathematics and Economics, Volume 40, Issue 2, March 2007, Pages 311–321

کلمات کلیدی
بیمه اتکایی متناسب؛ مدل های انتشار؛ تئوری کنترل تصادفی؛ معادله HJB
پیش نمایش مقاله
پیش نمایش مقاله تاثیر ارزش ورشکستگی بر کنترل ریسک بهینه برای مدل های انتشار با بیمه اتکایی متناسب

چکیده انگلیسی

This paper considers the model of a financial entity such as an insurance company whose surplus is governed by a Brownian motion with constant drift and diffusion coefficient. A proportional reinsurance available to the company allows it to reduce its risk by simultaneously reducing the diffusion coefficient and the drift. The uncontrolled dividends are accumulated at the rate proportional to the current value of the surplus. It is assume that at the time of bankruptcy the company liquidation (bankruptcy or terminal  ) value is PP. The objective is to find the policy which maximizes the total discounted value of dividends and the terminal value of the company. We find the optimal policy and analyze its dependence on PP.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.